# SDR A6WA201240185

- Difficulty date: February 15, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 19,832 hours, 19,501 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D1118
- Part serial: 1222
- Condition: Failed
- Location: Te Flaps
- Part time: 19,674 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 ON APPROACH.  C/W QRH, PERFORMED FLAP RESET PROCEDURE IAW SUPP 98-18E, BOX 12, FLAPS RESET, PLACED ON MEL  INTERTOGATED FECU IAW FIM 27-50-00, R & R FECU REF AMM 27-51-00, OPS CHECK GOOD, REMOVED PLACARD AND REMOVED FROM MEL.
